Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Itchy spots on face. Feeling sick, dizziness

Hi. I woke up with some itchy spots that looked like insect bites , a few of them, one on the face, on my head hwere my hair is. Also I felt a bit like when you are hangover. I did not drink any alcohol for the past 2 months and I did not go to any park nor do I have pets. I live in a flat in the centre of town so I could not get anyhting from the nature. I also felt a bit sick to my stomach when I looked in the fridge, thinking of food made me sick a bit. when i get up from the sofa I feel my head dizzy. I cooked yesterday some frozen pizza, maybe that could be it. But this never happend in my life. I am a 30 year old woman.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Itchy spots may be due to urticaria or due to chloral hydrate added to alcohol to get can be cured by antihistamine.oral steriods and application of calamine lotion
Answered: Sat, 10 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor